# SDR A6WA201442005

- Difficulty date: September 27, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 28,924 hours, 27,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL EMANATING FROM CEILING AREA AROUND ROWS 5 & 6.
